Originally Posted by Dolly
My best friend died from esophogeal bleeding from HepC. ...I think there are several complications of Hep C that can lead to death.
That's the one I am most concerned about. The primary care doctors I have seen did not know about esophogeal varices or the effects meds they prescribed can have. After telling them about my concern, they changed the prescription to another that has the same potential to cause bleeding. People need to stay informed and keep their doctors informed about these issues.
I wonder how many people who had esophogeal varices and were prescribed NSAIDs or anything else well known to cause bleeding had the varices eroded to the point of leaking that resulted in death.
Sorry about your friend.
Even if you don't have esophogeal varices, YET, do you think it is a good idea to take drugs that erode your esophogus? What if the varices appear in an esophogus that is already eroded????????